Fever Fluctuates And The Chest And Stomach Feel Hot?
afternoon .. r nI have a fever, sometimes it feels hot in the chest and stomach. after I have taken paracetamol, anticide and amoxillin, but after running out of the medicine and now it’s 6 days the fever has risen again r begging for a solution r nthank you
Fever is something that can be caused due to various causes. Usually fever is a sign of inflammation or infection in the body. From the situation you are experiencing, a fever that has been more than 7 days and is accompanied by abdominal pain may be due to typhus.
Typhus (typhoid fever) is a condition where there is a bacterial infection that attacks the gastrointestinal tract. Typhus is transmitted through contaminated food. Typhus can cause symptoms such as fever that lasts more than 7 days, fever especially at night, abdominal pain, nausea, vomiting, weakness, and can be accompanied by indigestion. Not all fevers can be overcome by consuming amoxicillin, yes, inappropriate use of antibiotics can actually worsen your situation. Typhus requires certain antibiotics.
But besides that, the situation that you experience can also be caused by other causes such as:
urinary tract infection
GERD / stomach acid disease
Therefore, to determine the exact cause of the condition you are experiencing, then you should see a doctor directly, so that the doctor can check your condition directly and provide the right therapy. Maybe later blood tests will be done if necessary.
In the meantime, if the temperature is above 38 degrees, you can consume paracetamol which is widely sold in pharmacies. drink enough water, and consume nutritious foods. do not smoke and get enough rest. avoid foods that are too acidic and spicy.
here's an article you can read about typhus
may be useful. thank you